# SDR USAA2010081191644

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 33,414 hours, 12,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 359
- Condition: Low Pressure
- Location: L2 Door
- Part time: 33,414 hours, 12,031 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 863 - PHL-MCO - EMERGENCY EGRESS SYSTEM - CIDS TEST INDICATE LOW BOTTLE PRESSURE LEFT SIDE FORWARD MID CABIN (DOOR L2).  ADDED PRESSURE TO 1783 PSI PER AMM 52-22-00-03.
